Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 51, NWS Tulsa, OK

May 7, 2024Muskogee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 7, 2024, 12:44 AM CDT for Muskogee County, Okmulgee County, Oklahoma. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 12:44 AM CDT (05:44 UTC)
Expired
May 7, 2024, 1:17 AM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Muskogee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 12:50 AM CDTTSTM WND DMGMuskogee, OKSeveral reports of tree damage, plus damage to carports and a couple of barns in Muskogee County. Time of report based on radar data.
May 7, 1:17 AM CDTTSTM WND GST 75Muskogee, OKEstimated winds. Trees blocking roads near Davis Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:05 PM CDTTornado Watch PDSSPC12 hr
May 6, 10:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3547 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3547 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
8.3
Supercell composite
27.3

Open this sounding in Storm Lab

The text

As transmitted.

555 
WFUS54 KTSA 070544
TORTSA
OKC101-111-070630-
/O.NEW.KTSA.TO.W.0051.240507T0544Z-240507T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1244 AM CDT Tue May 7 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Muskogee County in east central Oklahoma...
  Northeastern Okmulgee County in northeastern Oklahoma...

* Until 130 AM CDT.

* At 1244 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles southeast of Bald Hill, moving east at
  40 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Muskogee...                       Oktaha...
  Taft...                           Boynton...
  Wainwright...                     Summit...
  Jamesville...                     Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3577 9582 3579 9564 3578 9563 3576 9559
      3579 9555 3579 9552 3581 9548 3580 9542
      3582 9538 3582 9535 3581 9534 3556 9535
      3561 9584
TIME...MOT...LOC 0544Z 266DEG 34KT 3568 9576 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
2 follow-up statements
668 
WWUS54 KTSA 070554
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1254 AM CDT Tue May 7 2024

OKC111-070603-
/O.CAN.KTSA.TO.W.0051.000000T0000Z-240507T0630Z/
Okmulgee OK-
1254 AM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN OKMULGEE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
east central Oklahoma.

&&

LAT...LON 3574 9571 3577 9564 3576 9561 3576 9559
      3579 9555 3579 9552 3581 9548 3580 9542
      3582 9538 3582 9535 3581 9534 3556 9535
      3560 9571
TIME...MOT...LOC 0553Z 266DEG 34KT 3569 9565 

$$

OKC101-070630-
/O.CON.KTSA.TO.W.0051.000000T0000Z-240507T0630Z/
Muskogee OK-
1254 AM CDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHWESTERN MUSKOGEE COUNTY...

At 1253 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Boynton, moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Muskogee...                       Oktaha...
Taft...                           Boynton...
Wainwright...                     Summit...
Jamesville...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3574 9571 3577 9564 3576 9561 3576 9559
      3579 9555 3579 9552 3581 9548 3580 9542
      3582 9538 3582 9535 3581 9534 3556 9535
      3560 9571
TIME...MOT...LOC 0553Z 266DEG 34KT 3569 9565 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
369 
WWUS54 KTSA 070617
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
117 AM CDT Tue May 7 2024

OKC101-070627-
/O.CAN.KTSA.TO.W.0051.000000T0000Z-240507T0630Z/
Muskogee OK-
117 AM CDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHWESTERN MUSKOGEE COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
east central Oklahoma.

&&

LAT...LON 3574 9571 3577 9564 3576 9561 3576 9559
      3579 9555 3579 9552 3581 9548 3580 9542
      3582 9538 3582 9535 3581 9534 3556 9535
      3560 9571
TIME...MOT...LOC 0615Z 266DEG 34KT 3571 9537 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 10:20 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 6, 10:20 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1020 PM CDT Mon May 6 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 1018 PM CDT Mon May 6 2024

Isolated convection forming ahead of the main squall line will
pose the highest risk for strong tornadoes over the next few
hours. Otherwise, squall line will sweep across much of the area
except possibly far southeast Oklahoma overnight, with damaging
winds and some embedded tornado threat. Made minor changes to pops
over the next few hours, with the rest of the forecast on track at
this time.

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 128 PM CDT Mon May 6 2024

Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and
western Arkansas as weak high pressure prevails. The next chance of storms will come
on Wednesday as a cold front moves through the region. These storms will likely fire
up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma
by early afternoon. All modes of severe weather will be possible as this system moves
through the area as well.

Dry weather is forecast later in the week and into the weekend with temperatures near
normal for this time of year. Shower and storm chances increase late in the weekend
with the approach of a mid-level shortwave.

&&

.AVIATION...
(00Z TAFS)
Issued at 627 PM CDT Mon May 6 2024

Low stratus has more or less risen above 3000 feet, though a few
obs below that can be expected this evening. May also see a few
showers through the early part of the forecast across far eastern
OK and western AR. Severe thunderstorms ongoing across western OK
will move into northeast OK while organizing into a squall line,
generally in the 02-04z time frame. This squall line will have
potential for dangerous wind gusts and large hail, with specific
threat becoming more clear as they move closer to TAF sites.
Farther east and south the threat of storms will persist through
around 10z. MVFR ceilings will persist for a time after the storms
pass, with VFR conditions return late Tuesday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  83  61  83 /  90  10  10  30
FSM   69  86  65  87 /  80  10   0  60
MLC   67  85  66  86 /  70  10   0  30
BVO   55  81  56  81 /  80  10  10  20
FYV   64  83  61  83 /  80  10  10  70
BYV   64  82  59  82 /  80  10   0  70
MKO   64  81  61  84 /  90  10  10  50
MIO   61  80  58  80 /  90  10  10  60
F10   63  82  62  85 /  90  10  10  30
HHW   69  84  66  85 /  40  10  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Tuesday for OKZ054>067.

AR...None.
&&

SHORT TERM...05
LONG TERM....10
AVIATION...14
Hazardous weather outlook, May 6, 5:19 PM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Mon May 6 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM..

	AREA AT GREATEST RISK...Northeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms have developed across western Oklahoma as of
late afternoon. These storms will spread east and expand in
coverage by early evening. Severe weather is expected into
northeast Oklahoma by early to mid evening and will steadily
spread east through the early morning hours Tuesday. Conditions
will support significant severe weather, especially during the
evening into early morning hours. Tornadoes are likely, especially
during the evening hours, including the risk for strong long
track tornadoes. Additionally, large hail and locally damaging
winds are expected to occur, with this risk expanding east
through the early morning hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential.
THURSDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
A few severe storms may develop as early as Wednesday morning,
but a more widespread severe weather risk is expected Wednesday
afternoon as a cold front sweeps east. Locations south and east
of Interstate 44 have the highest severe weather potential on
Wednesday. Thunderstorm chances will end on Thursday with dry and
mild weather for late week into the weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Spotter activation is expected this evening into the overnight
hours. Additionally, given the potential for damaging storms,
the need for mutual aid and additional staffing should be
considered.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 6, 11:43 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1143 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Tstm Wnd Dmg     9 NNE Lenapah           36.97N 95.58W
05/06/2024                   Nowata             OK   Emergency Mngr

            Damage to homes and power lines down
            approximately 1 mile south and 2 miles east
            of South Coffeyville.

&&
Special weather statement, May 6, 11:57 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1157 PM CDT Mon May 6 2024

ARZ001-002-010-070545-
Carroll AR-Benton AR-Washington AR-
1157 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT BENTON...NORTHWESTERN CARROLL
AND NORTHWESTERN WASHINGTON COUNTIES THROUGH 1245 AM CDT...

At 1156 PM CDT, Doppler radar indicated a strong thunderstorm near
Siloam Springs, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Siloam Springs...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Gentry...                         Tontitown...
Gravette...                       Cave Springs...
Decatur...                        Highfill...
Garfield...                       Gateway...
Springtown...                     Northwest Arkansas Regional Air...
Cincinnati...                     Hiwasse...

This includes Interstate 49 between mile markers 73 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3601 9453 3650 9462 3650 9384 3640 9374
TIME...MOT...LOC 0456Z 229DEG 48KT 3615 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 7, 12:04 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Tue May 7 2024

ARZ001-OKZ057-060>064-066-067-070-070530-
Benton AR-Tulsa OK-Muskogee OK-Craig OK-Okmulgee OK-Rogers OK-
Delaware OK-Mayes OK-Creek OK-Wagoner OK-
1204 AM CDT Tue May 7 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...SOUTHERN ROGERS...DELAWARE...NORTHEASTERN
CREEK...MAYES...WAGONER...NORTHWESTERN MUSKOGEE...NORTHERN OKMULGEE
AND TULSA COUNTIES THROUGH 1230 AM CDT...

At 1203 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Disney to 4 miles southwest of Mounds.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Jay...                            Pryor...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Pryor Creek...
Catoosa...                        Grove...
Verdigris...                      Chouteau...
Haskell...                        Inola...
Kiefer...                         Locust Grove...

This includes Interstate 44 between mile markers 193 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3646 9451 3616 9507 3616 9512 3613 9512
      3577 9578 3580 9637 3599 9636 3667 9497
      3667 9493
TIME...MOT...LOC 0503Z 294DEG 23KT 3647 9500 3582 9610

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 7, 12:05 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1205 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     Hail             5 ESE Slick             35.74N 96.18W
05/07/2024  M0.88 Inch       Okmulgee           OK   Storm Chaser

&&
Local storm report, May 7, 12:29 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1229 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     Flash Flood      3 SE Tulsa              36.10N 95.89W
05/07/2024                   Tulsa              OK   Storm Chaser

            Flooding at 41st and Memorial.

&&
Local storm report, May 7, 12:35 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1235 AM CDT Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Tstm Wnd Gst     Okmulgee                35.62N 95.96W
05/07/2024  E60 MPH          Okmulgee           OK   Storm Chaser

            50 to 60 mph winds reported near Okmulgee by
            broadcast media storm chaser.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:59 PM CDTSpecial Weather StatementTSAOsage31 min
May 6, 8:19 PM CDTSpecial Weather StatementTSAOsage26 min
May 6, 8:21 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee54 min
May 6, 8:27 PM CDTSpecial Weather StatementTSAPawnee33 min
May 6, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 6, 8:34 PM CDTTornado WarningTSAOsage26 min
May 6, 8:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee41 min
May 6, 8:56 PM CDTTornado WarningTSAOsage, Pawnee49 min
May 6, 9:03 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 6, 9:14 PM CDTTornado WarningTSAOsage31 min
May 6, 9:17 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa58 min
May 6, 9:35 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSAOsage, Washington40 min
May 6, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more47 min
May 6, 10:03 PM CDTSpecial Weather StatementTSAWagoner42 min
May 6, 10:06 PM CDTTornado WarningTSAWashington12 min
May 6, 10:13 PM CDTSevere Thunderstorm WarningTSANowata32 min
May 6, 10:25 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Wagoner50 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers45 min
May 6, 10:42 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more48 min
May 6, 11:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
May 6, 11:08 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
May 6, 11:09 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa66 min
May 6, 11:18 PM CDTSpecial Weather StatementTSACherokee42 min
May 6, 11:19 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner5 hr
May 6, 11:21 PM CDTTornado WarningTSACreek, Okfuskee39 min
May 6, 11:32 PM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa28 min
May 6, 11:37 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
May 6, 11:50 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 6, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee50 min
May 7, 12:04 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner26 min
May 7, 12:08 AM CDTTornado WarningTSACreek, Okmulgee52 min
May 7, 12:24 AM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 7, 12:38 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee52 min
May 7, 12:45 AM CDTSpecial Weather StatementTSACherokee, Wagoner30 min
May 7, 12:54 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner3 hr
May 7, 1:01 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee44 min
May 7, 1:09 AM CDTFlash Flood WarningTSADelaware, Mayes4 hr
May 7, 1:12 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
May 7, 1:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee47 min
May 7, 1:15 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah45 min
May 7, 1:29 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 7, 1:32 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner4 hr
May 7, 1:38 AM CDTSpecial Weather StatementTSAMcIntosh52 min
May 7, 1:40 AM CDTTornado WarningTSACherokee35 min
May 7, 1:54 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah51 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
May 7, 2:26 AM CDTTornado WarningTSAAdair34 min
May 7, 2:28 AM CDTRiver Flood WarningTSACherokee12 hr
May 7, 2:31 AM CDTRiver Flood WarningTSAAdair, Delaware6 hr
May 7, 2:32 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
May 7, 2:34 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware6 hr
May 7, 2:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 7, 2:57 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 7, 3:01 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore44 min
May 7, 3:11 AM CDTFlash Flood WarningTSALeFlore, Sequoyah4 hr
May 7, 2:34 PM CDTRiver Flood AdvisoryTSACherokee38 hr

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.